Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heavy feeling in chest with fever. Medication ?

I have a little heavy feeling in my chest in front in the middle . I am 63 years old working man. Along with this heaviness in the chest I feel feverish and exhausted. I did go to a walk-in clinic, where the doctor checked and found my lungs were clear and said it could be viral and I may take off the counter medication .
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Mann,
Thanks for writing your query.

It seems that you are having discomfort in your chest due to increase in acidity and gas production.
You should follw some precautions like :-
1. Avoid spicy and oily foods.
2. Donot miss a meal.
3. Avoid emotional/mental stress.
4. Donot self medicate especially with pain killers and steroids.
5. Drink plenty of pure water.
6. Avoid gas producing foods like peas, legumes, cabbage, etc.

You can take antacid like Omeprazole 20 mg along with Domperidone 10 mg once a day before breakfast daily for relief of your symptoms.
Take your meals and fresh fruits and vegetables to get relief from feeling of exaustion.
Paracetamol 500 mg can be taken for fever along with antacid.

If the problem persists, get an ECG done.

I hope this is helpful to you.
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor